Advertisement

Functional Analysis and Its Applications

, Volume 33, Issue 3, pp 236–238 | Cite as

Cohomological inequalities for finite topological Markov chains

  • S. V. Savchenko
Brief Communications

Keywords

Finite Type Periodic Trajectory Arbitrary Positive Integer Infinite Path Landau Institute 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Livshits, Mat. Zametki,10, No. 5, 555–564 (1971).MathSciNetGoogle Scholar
  2. 2.
    A. Livshits, Izv. Akad. Nauk SSSR, Ser. Mat.,36, No. 6, 1296–1320 (1972).zbMATHMathSciNetGoogle Scholar
  3. 3.
    R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Math., Vol. 470, Springer-Verlag, Berlin, 1975.zbMATHGoogle Scholar
  4. 4.
    W. Parry and M. Pollicott, Asterisque,187–188, 1–268 (1990).MathSciNetGoogle Scholar
  5. 5.
    Y-T. Poon, Trans. Amer. Math. Soc.,311, 515–533 (1989).zbMATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    Ya. G. Sinai, Usp. Mat. Nauk,27, No. 4, 21–64 (1972).MathSciNetGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • S. V. Savchenko

There are no affiliations available

Personalised recommendations